# SDR ABXA010480

- Difficulty date: September 1, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 53,518 hours, 57,179 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 995773713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FUSELAGE STATION 945 WAS FOUND TO BE CORRODED ABOVE LONGERON 30. MAINTENANCE MANUFACTURED AND INSTALLED A SUPPORT SPLICE IAW DRAWING 99577 AND DC-9 SRM.
